Groups, Geometry, and Dynamics


Full-Text PDF (216 KB) | Metadata | Table of Contents | GGD summary
Volume 6, Issue 2, 2012, pp. 317–333
DOI: 10.4171/GGD/159

Published online: 2012-04-16

Analyticity of the entropy for some random walks

François Ledrappier[1]

(1) University of Notre Dame, USA

We consider non-degenerate, finitely supported random walks on a free group. We show that the entropy and the linear drift vary analytically with the probability of constant support.

Keywords: Entropy, free group

Ledrappier François: Analyticity of the entropy for some random walks. Groups Geom. Dyn. 6 (2012), 317-333. doi: 10.4171/GGD/159